Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the span of translations in $ L\sp p$


Author: C. S. Herz
Journal: Proc. Amer. Math. Soc. 8 (1957), 724-727
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0088604-4
MathSciNet review: 0088604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arne Beurling, On a closure problem, Arkiv för Matematik vol. 1 (1951) pp. 301-303. MR 0043248 (13:230a)
  • [2] Jacques Deny, Les potentials d'énergie finie, Acta Math. vol. 83 (1950) pp. 107-183. MR 0036371 (12:98e)
  • [3] C. S. Herz, The spectral theory of bounded functions, to appear. MR 0131779 (24:A1627)
  • [4] Harry Pollard, The closure of translations in $ {L^p}$, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 100-104. MR 0041968 (13:31c)
  • [5] -, The harmonic analysis of bounded functions, Duke Math. J. vol. 20 (1953) pp. 499-512. MR 0057363 (15:215f)
  • [6] I. E. Segal, The group algebra of a locally compact group, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 69-105. MR 0019617 (8:438c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0088604-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society